MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL SHD END PEG GLEN 44; GLENOID (KEELED AND 5-PEGGED) IMPLANT : SHOULDER GLENOID

DEPUY ORTHOPAEDICS INC US GLOBAL SHD END PEG GLEN 44; GLENOID (KEELED AND 5-PEGGED) IMPLANT : SHOULDER GLENOID
Catalog Number 113785025
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Inadequate Osseointegration (2646)
Date of Event 06/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision total shoulder replacement, dr (b)(6), (b)(6) hospital on (b)(6) 2018.Primary total shoulder replacement was carried out by dr.(b)(6) on the (b)(6) 2007.The patient complained of a painful shoulder.The surgeon had xrays carried out on the shoulder and it was noted that there was substantial osteolysis of the glenoid medial to the prosthesis.A revision total shoulder replacement was carried out by the surgeon on the (b)(6) 2018.The surgeon removed the humeral head and the glenoid prosthesis.During exposure of the glenoid the surgeon noted that the glenoid prosthesis was loose and could be removed without the aid of instruments.An anatomic tsr revision was carried out as the rotator cuff was still intact, the patients age and the fact that the patient had a plate on the humerus.The glenoid vault was bone grafted using femoral allograft, an anchor peg glenoid was implanted and a global advantage humeral head was attached to the stem.Female patient.(b)(6).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL SHD END PEG GLEN 44
Common Device Name
GLENOID (KEELED AND 5-PEGGED) IMPLANT : SHOULDER GLENOID
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7709741
Report Number1818910-2018-64927
Device Sequence Number849009
Product Code KWT
UDI-Device Identifier10603295007241
UDI-Public10603295007241
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number113785025
Device Lot NumberZ2AA61000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/27/2018
Supplement Date Received by Manufacturer09/07/2018
Initial Report FDA Received Date07/23/2018
Supplement Report FDA Received Date09/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR